# SDR SWIA200718235

- Difficulty date: May 12, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 11,902 hours, 9,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT PORTION OF CENTER OVERHEAD EXIT LIGHT IS INOP.  REPLACED BULB IN EXIT SIGN, OPS CHECKS GOOD.
